Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Arithmetical notes. VIII. An asymptotic formula of Rényi


Author: Eckford Cohen
Journal: Proc. Amer. Math. Soc. 13 (1962), 536-539
MSC: Primary 10.43; Secondary 10.42
DOI: https://doi.org/10.1090/S0002-9939-1962-0138606-6
Erratum: Proc. Amer. Math. Soc. 13 (1962), 1000.
MathSciNet review: 0138606
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43, 10.42

Retrieve articles in all journals with MSC: 10.43, 10.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138606-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society